Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/946

Title: Linearization and completeness results for terminating transitive closure queries on spatial databases
Authors: GEERTS, Floris
Issue Date: 2006
Publisher: SIAM
Citation: Siam Journal on Computing, 35(6). p. 1386-1439
Abstract: We study queries to spatial databases, where spatial data are modelled as semialgebraic sets, using the relational calculus with polynomial inequalities as a basic query language. We work with the extension of the relational calculus with terminating transitive closures. The main result is that this language can express the linearization of semi-algebraic databases. We also show that the sublanguage with linear inequalities only can express all computable queries on semi-linear databases. As a consequence of these results, we obtain a completeness result for topological queries on semi-algebraic databases.
URI: http://hdl.handle.net/1942/946
DOI: 10.1137/S0097539702410065
ISI #: 000237145600006
ISSN: 0097-5397
Category: A1
Type: Journal Contribution
Validation: ecoom, 2007
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A535.86 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.